Vol. 308, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 327: 1
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On the topological dimension of the Gromov boundaries of some hyperbolic ${\mathrm{Out}}(F_N)$-graphs

Mladen Bestvina, Camille Horbez and Richard D. Wade

Vol. 308 (2020), No. 1, 1–40

We give upper bounds, linear in the rank, to the topological dimensions of the Gromov boundaries of the intersection graph, the free factor graph and the cyclic splitting graph of a finitely generated free group.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

free factor graph, free factor complex, boundary, topological dimension, automorphism, free group
Mathematical Subject Classification 2010
Primary: 20F28, 20F65
Received: 12 February 2019
Revised: 20 December 2019
Accepted: 7 May 2020
Published: 3 December 2020
Mladen Bestvina
Department of Mathematics
University of Utah
Salt Lake City, UT
United States
Camille Horbez
Laboratoire de Mathématiques d’Orsay
Université Paris Sud, CNRS
Université Paris-Saclay
Richard D. Wade
Mathematical Institute
University of Oxford
United Kingdom